# SDR DALA2017063005079

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FORMERS Y=715 , Y= 694 AT UNDERWING CANTED KEEL , INTERNAL STRUCTURE. FRAMES WERE REPAIRED PER SRM 51-70-11-2R. HFEC INSPECTION WAS PERFORMED AND 01 CRACK OF 0.4" ON RT FORMER Y=694 AT UNDERWING CANTED KEEL, INTERNAL STRUCTURE AND 01 CRACK OF 0.5" ON RT FORMER Y=715 WERE FOUND PER NDT SPM 06-10-01.001.
